| Catalog Number |
04.01.0127 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 june 2024.Lot 2307538: (b)(4) items manufactured and released on 08-aug-23.Expiration date: 2028-jul-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Other devices involved: reverse shoulder system 04.01.0171 glenosphere 42xø24.5 (k170452) lot 1811896b: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-sep-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision surgery was performed about 2 weeks after the primary surgery due to dislocation (liner-glenosphere).All components revised.